# SDR SWAA2015101344874

- Difficulty date: August 24, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 69,803 hours, 57,543 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 6943572
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR MLG AFT SUPPORT FITTING, CRACKED AT UPPER INBD FASTENER HOLE.  REPAIRED FITTING IAW ER.
